Extension of mixed Hodge modules
Compositio Mathematica, Tome 74 (1990) no. 2, pp. 209-234
Cet article a éte moissonné depuis la source Numdam
@article{CM_1990__74_2_209_0,
author = {Saito, Morihiko},
title = {Extension of mixed {Hodge} modules},
journal = {Compositio Mathematica},
pages = {209--234},
year = {1990},
publisher = {Kluwer Academic Publishers},
volume = {74},
number = {2},
mrnumber = {1047741},
zbl = {0726.14007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1990__74_2_209_0/}
}
Saito, Morihiko. Extension of mixed Hodge modules. Compositio Mathematica, Tome 74 (1990) no. 2, pp. 209-234. http://geodesic.mathdoc.fr/item/CM_1990__74_2_209_0/